# SDR FDEA201902130400

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,010 hours, 22,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361200000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK ZONE 230 FLOOR PANEL 232RG HAS PUNCTURE ON LOWER SURFACE THAT PROTRUDES THRU UPPER SURFACE.   FABRICATED NEW FLOOR PANEL 232RG IAW FED EX DWG SRZ 25-005 REV P AND GMM 07-0-1000   REV 153.
